# SDR R61A2020012810102

- Difficulty date: January 11, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 31,476 hours, 23,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 17071344901
- Condition: Corroded
- Location: Selector Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK. EMERGENCY EXTENSION SELECTOR VALVE ROD END CORRODED. REPLACED ROD END IAW AMM 32-34-17/400. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
